# SDR FDEA202306121025

- Difficulty date: June 12, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N151FE
- Make and model: Boeing 767-300
- Aircraft serial: 43630
- Aircraft time: 9,694 hours, 4,559 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113T3100Y108G
- Part serial: 000249
- Condition: Dented
- Location: Zone 600
- Part time: 6,152 hours, 3,006 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, OUTBOARD FLAP, LOWER SURFACE WITH DENT AT 52" FROM OUTER EDGE AND 10.75"   FROM LOWER EDGE. RH WING, OUTBOARD FLAP, LOWER SURFACE, DENT WAS REPAIRED IAW B767 SRM 57-53-01-2R   FIG. 201 SHEET 6 REPAIR 1 AND SRM 51-70-06-0G PAR. 5.A. FIG. 9  REV. 85 DEC15/2022
